New here? Register in under one minute   Already a member? Login238718 questions, 1053739 answers  

  DearCupid.ORG relationship advice
  Got a relationship, dating, love or sex question? Ask for help!Search
 New Questions Answers . Most Discussed Viewed . Unanswered . Followups . Forums . Top agony aunts . About Us .  Articles  . Sitemap

I feel that I'm going to lose him due to my sudden mood swings, crying spells, and saying hurtful things.

Tagged as: Dating, Troubled relationships<< Previous question   Next question >>
Question - (30 April 2007) 2 Answers - (Newest, 1 May 2007)
A female United States age 30-35, anonymous writes:

My boyfriend and I have been together for nearly 2 years and are still going strong. Sadly I feel that I'm going to lose him though due to my sudden mood swings, crying spells, and saying hurtful things. I don't mean to and I cry after I yell and scream because I feel terrible that I did that and can't seem to control it. He sticks by me though and tells me he loves me but I still want to get help and find a way to stop it. I'm taking various vitamins and taking a supplement called Sam-E for depression. My doctor told me to switch my birth control to "Yaz" Does anyone know if YAZ really works and if it truly helps with bad PMS symptoms?? Please help!! Thanks

<-- Rate this Question

Reply to this Question


Share

Fancy yourself as an agony aunt? Add your answer to this question!

A reader, anonymous, writes (1 May 2007):

This is verified as being by the original poster of the question

Update: I've seen a psychiatrist and I do have a major hormonal and vitamin inbalance. He suggested trying YAZ-the new birth control because its suppose to have a horomone added that tones down the mood swings..etc. I was just curious if it in fact works. Also, He does push my buttons sometimes which is something we are working on.

Thanks ^_^

<-- Rate this answer

A reader, anonymous, writes (1 May 2007):

Vitamins and supplements are unlikely to take care of your problem, you need to see an MD, and as yours either doesn't understand how bad your mood swings are or is not up on the use of anti-depressants I really really suggest you see a psychiatrist/ There are great meds for depression out there, prozac is generic now and not too expensive (in case you dont have good insurance), please get some help - you will be amazed at how much better you feel once your brain chenistry is leveled out.

And some counseling would be great too if you can find a way to do it - they might be able to help you figure out why all of this stuff (mood swings, saying hurful things) is happening and if you understand better you might be calmer and the problem might stop.

Good luck sweetie, and it is really nice that your boyfriend is sticking with you through this (although who knows, maybe he is doing something to push your buttons and upset you?)

<-- Rate this answer

...............................   

Add your answer to the question "I feel that I'm going to lose him due to my sudden mood swings, crying spells, and saying hurtful things."

Already have an account? Login first
Don't have an account? Register in under one minute and get your own agony aunt column - recommended!

All Content Copyright (C) DearCupid.ORG 2004-2008 - we actively monitor for copyright theft

0.312499100000423!